# SDR AALA960051

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 2810 · Fuel Storage
- Part: Screws
- Condition: Loose
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

IAD - FLT 1267 - AFTER TAKEOFF IAD DURING CLIMB-OUT, FLUID NOTED LEAKING FROM AREA OF LT OUTBOARD AILERON.  AIRCRAFT RETURNED TO IAD AND LANDED WITHOUT INCIDENT.  RETORQUED LOOSE SCREWS AT THIRD FROM WING TIP UNDERWING FUEL TANK ACCESS PLATE.  SYSTEM GROUND CHECKED NORMAL OPERATION WITH NO LEAKS OR SEEPAGE NOTED.  (X)
